I have taken crestor 40mg for several years. Two years ago I was diagnosed with Type 2 diabetes. About ten days ago I ran out of crestor. I didn't have any refills left until I see my primary care dr. I took crestor at bedtime and since I have been out of it my blood sugar reading in the morning have been great -much lower than normal. Could this be the result of not taking Crestor?
9 Aug 2010
Yes, Crestor can cause high blood sugar. Endocrine side effects including diabetes mellitus have been reported with Crestor.
- Crestor Information for Consumers
- Crestor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Crestor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 3 Nov 2009
... or can I treat with a change in diet and exercise?
1 answer • 15 Jan 2010
I take metformin (2,000 mg daily) for my diabetes. Since taking Crestor (5 mg daily my blood sugar seems to have risen in the last 3 mos. from 120 ...
1 answer • 11 Sep 2010
My glucose readings are over 200, I am taking in no sugar in no form. I am losing weight. Do you need to take for a while to get all the benefits?
1 answer • 10 Aug 2011